# SDR QXEA9800941

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126267
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ROW 4AB EMERGENCY EXIT SIGN MISSING.  REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
